# SDR UALA2012061303254

- Difficulty date: June 13, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 72,447 hours, 27,419 cycles
- Engine: Pwa PW2037
- Engine time: 3,200 hours, 22,157 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SOUR AND FOUL SMELL FROM AC SYSTEM SMELLS LIKE DIRTY SOCKS OCCURED AFTER TAKEOFF.  A-C SYS OIL CONTAMINATION ISOLATION PER AMM 21-00-01 PB200 REVEALED OIL CONTAMINATION LIKELY FROM NR 1 ENGINE.  NR 1 ENGINE HAS OIL POOLING IN NR 3 AFT CARBON SEAL AREA VIEWED THRU AP1.  REPLACED NR 1 ENGINE PER TOD 71-00-02.
